# SDR P5CA2017090600318

- Difficulty date: August 10, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HYDRAULIC PUMP (EDP) LEAKING THROUGH ITS BODY.  CLEANED THE NR 1 ENGINE EDP IAW AMM 12-25-01-001. RAN THE NR 1 ENGINE WITH NO LEAKS.
